# SDR REXA2019043016566

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 27 HAS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY.  REMOVED DAMAGE FROM SEAT TRACK LBL27 FS 559+80 TO FS 559+96 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11 SRM 51-21-06 AND SRM 53-21-49 ORIG 7 -.260" REMAINING 7-.239" LOSS - .021 AAR SM 33
